If you want to know what happens when snorting Valium?, then you’ll love this infographic.
Here’s our take on the snorting Valium from the infographic:
Snorting is a method of ingesting the drug in crushed form by inhaling through nasal cavity. This is performed to get euphoritic effect and feel high. Valium is mixed with either of a mixture of corn starch, lactose, calcium stearate and pregelatinized starch prior to snorting and do so may prove to be fatal. Since this medication is used invariably to treat anxiety related issues, overdosing on the drug is believed to provide euphoria effects in the body and people get easily addicted towards it.
Adverse effects of snorting Valium
The most common and spoken about downside is that you easily get vulnerable towards being infected with diseases when you share straws or other snorting apparatus. Diarrhea, dizziness, change in the pattern of appetite, dry mouth, nausea, muscle weakness, drowsiness and tiredness are the unpleasant effects caused due to snorting Valium. Getting addicted towards this habit may eventually lead to fatal effects such as tremors, seizures, irregular heartbeats,inability to sit still, difficulty in swallowing and breathing. Also, the person might get very badly addicted that they would start to behave violently if they do not engage in snorting to their desire. Never engage in such unsafe habits and put your life in danger.